Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Cardiology Symptoms
Question: Left arm pain and tingling
|teter - Sat Jan 08, 2005 8:58 am||
A few months ago I noticed a pain in my forearm when I leaned a certain way on it. after about a month I had discomfort in my chest I went to the doctor and he thought it was gerd. The second day after starting nexium I noticed a tingling in my fingers on my left side. I thought the nixum was helping with the chest discomfort it has been about 3 weeks of taking it. In the last several days the chest discomfort is back and the pain in my arm is worse.Sometimes tingling in my arm and pain. I work out on a excersie bike and am active at work ,usually excersie makes it feel better .notice it most when I lay down. has a stress test with cardolite. the stress test went perfect but the pictures showed possible blockage in the bottom of the heart. Doing another to rule out false positive. Any ideas on my arm?
|Dr. Yasser Mokhtar - Sat Jan 08, 2005 11:16 am||
The combination of chest pain (that proves not to be of cardiac origin) and arm pain makes me always think of neck problems.
Have you ever had a neck x-ray or ct scan to rule out arthritis?
Your chest pain sounds atypical and you don't have any risk factors for coronary disease. i don't know how long you were able to stay on the treadmill but i assume since you said that everything went perfect that you reached the target heart rate that you should and since you exercise on regular basis i assume that you at least went into stage 3 on the treadmill. If my assumption is right, and the probability of this pain being of coronary origin to begin with was very small, then most probably, the test was a false positive.
Obviously, I cannot rule out something as dangerous as a cardiac cause for your chest pain over the internet, but according to your description this chest pain is probably not secondary to coronary disease.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.